Hi im 19 years old female Ive been signed off work for 3 months now will irregular heart beat and palpitations, also have SVT where my heart normally sits between 120-50bpm, ive been rushed into hospital 4 times with palpitations where ive missed beats or extra heart beats have came on. I got given bisoprolol fumarate 2.5mg, ive been on them for 3 days, 1st day experienced new palpitations where it was a heavy feeling and took bad hot sweats, yesterday was fine and today ive been having the feeling like my hearts going to stop..New kind of palpitations again where i have to jump up to get my heart to a normal rhythm, ive also been sick tonight and very dizzy and shaky, sore head and short in breath , heart rates sitting at 53. Should i stop taking these tablets ? I do feel realy unwell and feel like im a pest if i phone NHS 24/7 or my doctor. Anything i can do ?
Asked On : Wed, 29 Dec 2010